Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 9, NWS Buffalo, NY

January 21, 2011

NWS Buffalo, NY issued this small craft advisory at Jan 21, 2011, 9:42 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2011, 9:42 PM EST (02:42 UTC)
Expired
Jan 22, 2011, 9:54 AM EST
In force
12 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WHUS71 KBUF 220242
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
942 PM EST FRI JAN 21 2011

LOZ043-221045-
/O.CAN.KBUF.GL.W.0001.000000T0000Z-110122T1400Z/
/O.NEW.KBUF.SC.Y.0009.110122T0242Z-110122T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
942 PM EST FRI JAN 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...WEST TO 30 KNOTS.

* WAVES...5 TO 8 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-221045-
/O.CAN.KBUF.GL.W.0001.000000T0000Z-110122T1400Z/
/O.NEW.KBUF.SC.Y.0009.110122T0242Z-110122T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
942 PM EST FRI JAN 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...WEST TO 30 KNOTS.

* WAVES...6 TO 9 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-221045-
/O.CAN.KBUF.GL.W.0001.000000T0000Z-110122T1400Z/
/O.NEW.KBUF.SC.Y.0009.110122T0242Z-110122T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
942 PM EST FRI JAN 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...WEST TO 30 KNOTS.

* WAVES...5 TO 8 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ063>065-220345-
/O.CAN.KBUF.GL.W.0001.000000T0000Z-110122T1400Z/
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
942 PM EST FRI JAN 21 2011

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE GALE
WARNING. 

$$

RSH
2 follow-up statements
351 
WHUS71 KBUF 220818
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
318 AM EST SAT JAN 22 2011

LOZ043-221200-
/O.CON.KBUF.SC.Y.0009.000000T0000Z-110122T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
318 AM EST SAT JAN 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING. 

* WINDS...WEST TO 20 KNOTS.

* WAVES...2 TO 4 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-221600-
/O.CON.KBUF.SC.Y.0009.000000T0000Z-110122T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
318 AM EST SAT JAN 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING. 

* WINDS...WEST TO 25 KNOTS.

* WAVES...3 TO 5 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-221200-
/O.CON.KBUF.SC.Y.0009.000000T0000Z-110122T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
318 AM EST SAT JAN 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING. 

* WINDS...WEST TO 25 KNOTS.

* WAVES...3 TO 5 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
451 
WHUS71 KBUF 221454
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
954 AM EST SAT JAN 22 2011

LOZ044-221600-
/O.CAN.KBUF.SC.Y.0009.000000T0000Z-110122T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
954 AM EST SAT JAN 22 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jan 21, 6:45 PM EST, 2 hours 57 minutes earlier.

Area forecast discussion, Jan 21, 6:45 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
645 PM EST FRI JAN 21 2011

.SYNOPSIS...
COLDER AIR SWEEPING ACROSS THE LAKES WILL SET UP MORE SIGNIFICANT LAKE
EFFECT SNOW OFF LAKE ONTARIO THIS EVENING INTO SATURDAY. LESS
INTENSE SNOW BANDS ARE EXPECTED OFF LAKE ERIE WHICH HAS MORE ICE
COVER. A CLIPPER SYSTEM WILL MOVE ACROSS THE REGION ON SATURDAY
NIGHT AND SUNDAY. MUCH COLDER TEMPERATURES WILL BE THE RULE THROUGH
THE WEEKEND.

&&

.NEAR TERM /THROUGH SATURDAY/...
LAKE EFFECT SNOW CONTINUES EARLY THIS EVENING. OFF LAKE ERIE A BROAD
AREA OF MODEST LAKE SNOWS CONTINUE ACROSS MUCH OF SKI COUNTRY IN THE
WESTERN SOUTHERN TIER WITH SOME EMBEDDED AREAS OF MODERATE SNOW.
EXPECT THIS TO CONTINUE THROUGH MUCH OF THE NIGHT. NOT ALL THAT
INTENSE...BUT PERSISTENCE THROUGH THE NIGHT MAY ADD SEVERAL MORE
INCHES ACCUMULATION.

OFF LAKE ONTARIO A DECENT BAND IS TAKING SHAPE ACROSS NORTHEAST
WAYNE...NORTHERN CAYUGA AND SOUTHERN OSWEGO COUNTY. THE UPSTREAM
CONNECTION TO LAKE HURON APPEARS TO BE TYING INTO THIS BAND PER IR
SATELLITE IMAGERY. FARTHER WEST ALONG THE LAKE ONTARIO SHORE VERY
LITTLE IS HAPPENING ALONG THE LAKESHORE FROM MONROE COUNTY WESTWARD
WITH JUST SOME LIGHT TO BRIEFLY MODERATE SNOW SHOWERS. IT APPEARS
THE WINDS WILL NOT VEER AS MUCH AS MODEL GUIDANCE IS SUGGESTING...
AND THIS MAY KEEP MOST OF THE LAKE EFFECT FROM WAYNE TO OSWEGO
COUNTY OVERNIGHT. IF CURRENT TRENDS CONTINUE...EXPECT MAJOR FORECAST
CHANGES TO DROP WARNINGS IN NIAGARA...ORLEANS...MONROE COUNTIES WITH
ACCUMULATIONS BEING DRAMATICALLY LOWERED. WILL MAKE THE DECISION ON
THIS IN A FEW HOURS AFTER WATCHING RADAR/SATELLITE TRENDS A LITTLE
LONGER.

PREVIOUS INFO...

LAKE SNOW WARNINGS CONTINUE ALONG THE LENGTH OF THE SOUTH SHORE OF
LAKE ONTARIO AND ALONG THE CHAUTAUQUA RIDGE IN CHAUT/CATT/SRN ERIE
COUNTIES. THE 12Z NAM/WRF/RUC 925MB OMEGA AND QPF ALL SHOW A GOOD
AGREEMENT ON THE PLACEMENT OF THE LAKE SNOW BAND ALONG THE SOUTH
LAKE ONTARIO SHORELINE WITH AN UPSTREAM CONNECTION TO THE OPEN
WATERS OF NORTHERN LAKE HURON. ANOTHER LESS PRONOUNCED CONNECTION
FROM THE THUMB OF MICHIGAN OVER THE BROKEN ICE OF SOUTHERN LAKE
HURON WILL ENHANCE THE SNOW OFF LAKE ERIE...ALSO SHOWS A 925MB OMEGA
MAX ALONG THE CHAUTAUQUA RIDGE.

ALTHOUGH THE LAKE INDUCED EQUILIBRIUM LEVEL WILL DROP FROM 15KFT
THIS AFTERNOON TO AROUND 9KFT THIS EVENING AND TONIGHT...THE LAKE
INDUCED CAPE WILL HOVER AROUND 500J/KG AS THE BOUNDARY LAYER TEMPS
CONTINUE TO FALL OVER THE NEXT 24 HOURS. LAKESHORE CONVERGENCE AND
LIGHTER WINDS TONIGHT WILL ALLOW THE LAKE SNOW BAND TO REMAIN OVER
THE SAME REAL ESTATE AND AS THE TEMPERATURES FALL TO THE TEENS
ACROSS THE LAKE AND THE SINGLE NUMBERS INLAND...WE WILL SEE THE SNOW
TO WATER RATIO CLIMB TO NEAR 30:1...LOTSA FLUFF TO THE SNOW.

BOTH LAKE EFFECT SNOW AREAS WILL BE DISRUPTED BY THE APPROACH OF A
CLIPPER ARRIVING LATER SATURDAY EVENING...SHIFTING THE LOW LEVEL
FLOW TO SOUTHWESTERLY AND LIFTING THE SNOW BANDS TO THE NORTH AND
WEAKENING THEN WITH INCREASING SHEAR.

THE COMBINATION OF WIND AND TEMPERATURES MAINLY IN THE TEENS
WILL CAUSE WIND CHILL TEMPERATURES TO DIP TO ZERO TO 5 BELOW ZERO
ACROSS PARTS OF WESTERN NEW YORK AND THE SOUTHERN TIER BY EVENING.
WIND CHILL VALUES WILL DIP BELOW ZERO ACROSS THE ENTIRE CWA
TONIGHT.

OVERNIGHT LOWS WILL BE IN THE SINGLE NUMBERS FOR MOST LOCATIONS...
WITH BELOW ZERO READINGS EAST OF LAKE ONTARIO AND NORTH OF THE TUG
HILL WHERE SKIES WILL SEE PARTIAL CLEARING.

HIGHS ON SATURDAY WILL BE IN THE LOWER TO MIDDLE TEENS WITH SINGLE
NUMBERS EAST OF LAKE ONTARIO. LIGHTER WINDS WILL WILL MAKE THE TEMPS
FEEL A LITTLE LESS HARSH...BUT IT WILL STILL BE QUITE COLD.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
SATURDAY NIGHT...THE NEXT LITTLE CLIPPER SWINGS ACROSS THE GREAT
LAKES.  THIS SYSTEM WILL BE ACCOMPANIED BY LIMITED SNOWFALL BUT IN
ITS WAKE...AS WITH MOPST CLIPPERS...THE WINDS WILL INCREASE ACROSS
THE REGION.  15 TO 25 MPH WINDS TYPICALLY WOULD NOT BE AN ISSUE BUT
WE WILL ALSO HAVE ARCTIC TEMPERATURES OVERSPREADING THE REGION IN
THE WAKE OF THE CLIPPER. THAT COMBINATION WILL PRODUCE DANGEROUSLY
COLD WIND CHILLS SUNDAY.  WINDS WILL DROP OFF SUNDAY NIGHT AND THEN
WE GET REALLY COLD AS THE ARCTIC HIGH BUILDS ACROSS WNY.  THE
COMBINATION OF FRESH SNOW COVER AND WEAKENING WINDS WILL PROMOTE
GOOD RADIATIONAL COOLING.  THE ONLY "FLY IN THE ICE CRYSTAL" IS THE
POSSIBILITY THAT LAKE ONTARIO WILL PRODUCE ENOUGH CLOUD COVER TO
LIMIT THAT RADIATIONAL COOLING. WHERE THERE WILL BE CLOUD COVER IT
WILL BE VERY COLD, LIKELY JUST SOUTH OF LAKE ONTARIO WHERE LIMITED
LAKE EFFECT SNOW SHOWERS ARE LIKELY. WHERE THE SKIES CLEAR IT WILL BE
FRIGID. I WOULD NOT COUNT OUT LOW TEMPERATURES BY DAYBREAK MONDAY IN
THE MINUS 15 TO 20 RANGE ACROSS THE ALLEGANY PLATEAU AND DOWN TO
MINUS 30 ACROSS THE TUG HILL.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
MONDAY NIGHT INTO TUESDAY WE WILL HAVE STRONG RIDGING ALOFT AND AN
ASSOCIATED SURFACE HIGH GRADUALLY EXITING STAGE RIGHT TO THE EAST
COAST.  THOSE FEATURES WILL COMBINE TO PROVIDE DRY CONDITIONS TO
WNY.  THE UPPER LEVEL RIDGING IS A RESPONSE DOWNWIND TO A DEEPENING
LOW OVER THE TENNESSEE VALLEY THAT IS EXPECTED TO SPAWN YET ANOTHER
STRONG STORM THAT WILL WORK ITS WAY UP THE EASTERN SEABOARD THROUGH
MID WEEK.  WNY SHOULD ONCE AGAIN BE ON THE WESTERN FRINGES OF THE
SNOW ASSOCIATED WITH THIS STORM AND WE WILL BE WATCHING THE TRENDS
OF EACH OF THE SUITE OF MODEL RUNS THROUGH THE WEEKEND TO GET A
BETTER HANDLE ON WHETHER OR NOT THIS FEATURE WILL TRACK FAR ENOUGH
WESTWARD TO PRODUCE ANY SIGNIFICANT WEATHER IN OUR COUNTY WARNING
AREA.  REGARDLESS OF THE TRACK OF THE LOW, IN ITS WAKE WE WILL BE
UNDER NW FLOW ONCE AGAIN WHICH WILL BE FAVORABLE FOR MORE LAKE
EFFECT SNOW TO THE SOUTHEAST OF LAKE ONTARIO.  THIS IS ONE OF THE
MORE ACTIVES WINTERS I HAVE SEEN FOR LAKE EFFECT SNOW OFF LAKE
ONTARIO IN AWHILE...ALBEIT MAINLY NW FLOW.

AFTER ONE MORE DAY OF ARCTIC CONDITIONS TUESDAY MORNING, THE
TEMPERATURE WILL REBOUND TO MORE SEASONABLE READINGS FOR MID WINTER
IN BUFFALO WITH DAYTIME HIGHS THROUGH MID WEEK IN THE 25 TO 30 RANGE
THEN TURN COLDER ONCE AGIN IN THE WAKE OF THAT COASTAL LOW.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
LAKE EFFECT SNOW WILL CONTINUE ON WNW FLOW TONIGHT INTO SATURDAY
MORNING WITH AREAS OF VLIFR SOUTHEAST OF LAKES ERIE AND ONTARIO. BY
LATE MORNING SATURDAY WINDS WILL BECOME MORE SOUTHWEST AHEAD OF A
WEAK CLIPPER LOW...WHICH WILL CARRY WEAKENING LAKE EFFECT NORTH ON
BOTH LAKES.

KBUF-KIAG...THESE TERMINALS WILL BE BETWEEN LAKE BANDS ALL NIGHT
WITH EVEN SOME PARTIAL CLEARING WITH SCT CLOUDS. EXPECT VFR TO
PREVAIL THROUGH MID MORNING SATURDAY. BY LATE MORNING...SOME
WEAKENING LAKE EFFECT MAY LIFT NORTH ACROSS THE TERMINALS WITH A
PERIOD OF LIGHT SNOW SHOWERS. WILL GO WITH A FEW HOURS OF MVFR FOR
NOW BUT MAY SEE SOME IFR BRIEFLY IF THIS MATERIALIZES. THE CLIPPER
SYSTEM MAY ALSO START TO BRING SOME LIGHT SNOW INTO WESTERN NY BY
EARLY SATURDAY EVENING WITH CONDITIONS DETERIORATING TO MVFR/IFR.

KROC...SNOW SHOWERS JUST WEST OF THE AIRFIELD WILL CROSS THIS
EVENING WITH A FEW HOURS OF MVFR/IFR VSBY POSSIBLE. AFTER THAT...
EXPECT MOST OF THE LAKE SNOW TO REMAIN JUST NORTH AND EAST OF KROC
LATER TONIGHT THROUGH SATURDAY WITH VFR PREVAILING.

KJHW...LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH MUCH OF
TONIGHT WITH PERIODS OF IFR. BEFORE DAYBREAK SATURDAY EXPECT WINDS
TO BEGIN TO BACK AND CARRY LAKE SNOW JUST NORTH OF KJHW WITH
CONDITIONS IMPROVING TO VFR.

KART...LIGHT SNOW SHOWERS WITH MVFR FOR ANOTHER HOUR OR TWO THIS
EVENING WILL END...LEAVING VFR CONDITIONS TO PREVAIL THE REST OF
TONIGHT INTO SATURDAY WITH EVEN SOME CLEARING EXPECTED.

.OUTLOOK...
SATURDAY NIGHT SUNDAY...MVFR/IFR SNOW SHOWERS.
MONDAY...VFR.
TUESDAY AND WEDNESDAY...MVFR/IFR IN LIGHT SNOW.

&&

.MARINE...
STRONG WESTERLY WINDS BEHIND LOW PRESSURE DEPARTING TO OUR EAST WILL
MAINTAIN GALE WARNING CONDITIONS ALONG THE EASTERN HALF OF LAKE
ONTARIO THROUGH EARLY SATURDAY. WINDS WILL SLACKEN AND BACK TO
SOUTHWEST AHEAD OF A CLIPPER DUE TO CROSS THE EASTERN LAKES ON
SATURDAY EVENING. NORTHERLY WINDS ON THE WESTERN FLANK OF THE
CLIPPER WILL LIKELY PRODUCE SMALL CRAFT ADVISORY CONDITIONS ALONG
THE SOUTH SHORE OF LAKE ONTARIO DURING SUNDAY. WINDS SLACKEN AGAIN
SUNDAY NIGHT AS THE PRESSURE GRADIENT RELAXES...THEN HIGH PRESSURE
BUILDING OVER LAKE ONTARIO WILL BRING NEARLY CALM WINDS ON MONDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW ADVISORY UNTIL 11 PM EST THIS EVENING FOR
     NYZ007-012.
     LAKE EFFECT SNOW WARNING UNTIL NOON EST SATURDAY FOR
     NYZ001>006.
     LAKE EFFECT SNOW WARNING UNTIL 6 AM EST SATURDAY FOR NYZ019-
     020-085.
     LAKE EFFECT SNOW WARNING UNTIL 7 AM EST SATURDAY FOR NYZ008.
MARINE...GALE WARNING UNTIL 9 AM EST SATURDAY FOR LOZ043>045-063>065.

&&

SYNOPSIS...WCH
NEAR TERM...HITCHCOCK/WCH
SHORT TERM...TAN
LONG TERM...TAN
AVIATION...HITCHCOCK
MARINE...WCH
Hazardous weather outlook, Jan 21, 9:25 PM EST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
925 PM EST FRI JAN 21 2011

NYZ001>003-007-008-010>014-019>021-085-230230-
NIAGARA-ORLEANS-MONROE-JEFFERSON-LEWIS-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
925 PM EST FRI JAN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE COLDEST AIRMASS SO FAR THIS WINTER SEASON WILL MOVE IN FOR THE
WEEKEND. TEMPERATURES WILL AVERAGE 15 TO 20 DEGREES BELOW NORMAL
SATURDAY THROUGH MONDAY WITH DANGEROUSLY COLD WIND CHILL VALUES
LIKELY AT TIMES. ADVISORIES AND POSSIBLE WARNINGS WILL ISSUED IN
LATER FORECAST PACKAGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ004>006-230230-
WAYNE-NORTHERN CAYUGA-OSWEGO-
925 PM EST FRI JAN 21 2011

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL NOON EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

THE COLDEST AIRMASS SO FAR THIS WINTER SEASON WILL MOVE IN FOR THE
WEEKEND. TEMPERATURES WILL AVERAGE 15 TO 20 DEGREES BELOW NORMAL
SATURDAY THROUGH MONDAY WITH DANGEROUSLY COLD WIND CHILL VALUES
LIKELY AT TIMES. ADVISORIES AND POSSIBLE WARNINGS WILL ISSUED IN
LATER FORECAST PACKAGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-230230-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
925 PM EST FRI JAN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 3:26 PM ESTWind Chill WatchBUFJefferson, Lewis, Oswego19 hr
Jan 22, 3:26 PM ESTWind Chill AdvisoryBUFJefferson, Lewis, Oswego19 hr

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.